About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 520795, 5 pages
http://dx.doi.org/10.1155/2014/520795
Research Article

Maps Preserving Schatten -Norms of Convex Combinations

1Department of Applied Mathematics, National Sun Yat-Sen University, Kaohsiung 80424, Taiwan
2School of Mathematics and Statistics, Central China Normal University, Wuhan, Hubei 430079, China

Received 18 October 2013; Accepted 30 December 2013; Published 14 January 2014

Academic Editor: Antonio M. Peralta

Copyright © 2014 David Li-Wei Kuo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

David Li-Wei Kuo, Ming-Cheng Tsai, Ngai-Ching Wong, and Jun Zhang, “Maps Preserving Schatten -Norms of Convex Combinations,” Abstract and Applied Analysis, vol. 2014, Article ID 520795, 5 pages, 2014. doi:10.1155/2014/520795